Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 735629, 12 pages
http://dx.doi.org/10.1155/2015/735629
Research Article

Shape Modification for -Bézier Curves Based on Constrained Optimization of Position and Tangent Vector

1Department of Applied Mathematics, Xi’an University of Technology, Xi’an 710054, China
2College of the Arts, Xi’an University of Technology, Xi’an 710048, China

Received 7 October 2014; Revised 15 January 2015; Accepted 23 January 2015

Academic Editor: Chih-Cheng Hung

Copyright © 2015 Gang Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gang Hu, Xiaomin Ji, Xinqiang Qin, and Suxia Zhang, “Shape Modification for -Bézier Curves Based on Constrained Optimization of Position and Tangent Vector,” Mathematical Problems in Engineering, vol. 2015, Article ID 735629, 12 pages, 2015. https://doi.org/10.1155/2015/735629.